# SDR ASAA2017071721403

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 17,290 hours, 5,608 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 836, & RT FMC RESTORED.  GROUND FUNCTIONAL TEST OF RT FMC PASSED IAW AMM 34-61-00-710/801.
